MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A VENT; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A VENT; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 3100a vent stopped oscillating while on patient.The unit was swapped out to complete the procedure.No patient harm reported.
 
Additional Manufacturer Narrative
File identification: (b)(4).Results of investigation: a non-return device evaluation was performed it was confirmed that the unit was tested, and the reported issue was not confirmed.A supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100A VENT
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettewa IL 60045
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key21251477
Report Number3013421741-2025-00591
Device Sequence Number9116858
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20231115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown